# SDR SWAA2025090393434

- Difficulty date: July 21, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,432 hours, 34,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER WEB LOCATED AT BS 663.75 BTW RBL 40 TO RBL 54.21 MAIN WHEEL WELL.   REPAIRED VAPOR BARRIER WEB LOCATED AT BS 663.75 BTW RBL 40 TO RBL 54.21 IAW SRM 51-70-04-2R-10, REPAIR 10.
